Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
From the album:

My accutane journey

  • 7 pictures
  • 0 comments
  • 13 image comments

Photo Information for End of 7 Months

Taken with Apple iPhone 5

  • 2.2 mm
  • 1/15
  • f f/2.4
  • ISO 500

Recommended Comments

You look SO MUCH BETTER! I know the redness sucks and the scarring probably seems really bad to you but you really look so good. I wish you didn't have to be on the drug anymore :( You said you got a cyst again I think it's time to see an endocrinologist, you might want to have your hormones tested cause something must be out of wack.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×